Alert archive / Ohio / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 76, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jun 28, 2013, 12:59 PM EDT for Franklin County, Madison County, Ohio. It was in force for 31 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 28, 2013, 12:59 PM EDT (16:59 UTC)
- Expired
- Jun 28, 2013, 1:30 PM EDT
- In force
- 31 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Franklin County, OH, Madison County, OH
The radar
The Cincinnati radar (KILN), 97 km from the middle of the area, began a volume at 17:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 28, 1:23 PM EDT | TSTM WND GST 43 | Kcmh Port Columbus Apt, OH | |
| Jun 28, 1:25 PM EDT | TSTM WND DMG | Columbus, OH | ONE TREE DOWN IN GOODALE PARK. VIA SOCIAL MEDIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 5.0 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 736 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 825 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 3 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
268
WUUS51 KILN 281659
SVRILN
OHC049-097-281730-
/O.NEW.KILN.SV.W.0076.130628T1659Z-130628T1730Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
1259 PM EDT FRI JUN 28 2013
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN MADISON COUNTY IN CENTRAL OHIO...
FRANKLIN COUNTY IN CENTRAL OHIO...
* UNTIL 130 PM EDT.
* AT 1258 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM LOCATED NEAR
LAKE DARBY...MOVING EAST AT 30 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
* LOCATIONS IMPACTED INCLUDE...
HILLIARD...
UPPER ARLINGTON...
GROVE CITY...
OHIO STATE UNIVERSITY...
DOWNTOWN COLUMBUS...
EASTON...
BEXLEY...
GAHANNA...
REYNOLDSBURG...
GROVEPORT...
CANAL WINCHESTER...
IN ADDITION...NEW ROME...LINCOLN VILLAGE...VALLEYVIEW...URBANCREST...
MARBLE CLIFF...GRANDVIEW HEIGHTS...CLINTONVILLE AND OBETZ ARE NEAR
THE PATH OF THIS SEVERE THUNDERSTORM.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 BETWEEN MILE MARKERS 83 AND 110...
I-71 BETWEEN MILE MARKERS 98 AND 115...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3994 8279 3994 8281 3991 8281 3991 8279
3983 8280 3982 8283 3980 8283 3989 8334
4007 8329 4005 8277
TIME...MOT...LOC 1659Z 283DEG 27KT 3996 8319
$$2 follow-up statements
923
WWUS51 KILN 281707
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
107 PM EDT FRI JUN 28 2013
OHC097-281717-
/O.CAN.KILN.SV.W.0076.000000T0000Z-130628T1730Z/
MADISON OH-
107 PM EDT FRI JUN 28 2013
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MADISON COUNTY HAS
BEEN CANCELLED...
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.
LAT...LON 3994 8279 3994 8281 3991 8281 3991 8279
3990 8279 3983 8280 3982 8283 3980 8283
3987 8320 4005 8320 4005 8277
TIME...MOT...LOC 1707Z 283DEG 27KT 3995 8311
$$
OHC049-281730-
/O.CON.KILN.SV.W.0076.000000T0000Z-130628T1730Z/
FRANKLIN OH-
107 PM EDT FRI JUN 28 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM EDT
FOR FRANKLIN COUNTY IN CENTRAL OHIO...
AT 106 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
LOCATED NEAR LINCOLN VILLAGE...MOVING EAST AT 30 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
LOCATIONS IMPACTED INCLUDE...
UPPER ARLINGTON...GROVE CITY...OHIO STATE UNIVERSITY...DOWNTOWN
COLUMBUS...EASTON...BEXLEY...GAHANNA...REYNOLDSBURG...GROVEPORT AND
CANAL WINCHESTER.
IN ADDITION...VALLEYVIEW...URBANCREST...MARBLE CLIFF...GRANDVIEW
HEIGHTS...CLINTONVILLE...OBETZ...PORT COLUMBUS AIRPORT AND WHITEHALL
ARE NEAR THE PATH OF THIS STORM.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 BETWEEN MILE MARKERS 89 AND 110...
I-71 BETWEEN MILE MARKERS 98 AND 114...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3994 8279 3994 8281 3991 8281 3991 8279
3990 8279 3983 8280 3982 8283 3980 8283
3987 8320 4005 8320 4005 8277
TIME...MOT...LOC 1707Z 283DEG 27KT 3995 8311
$$973
WWUS51 KILN 281726
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
126 PM EDT FRI JUN 28 2013
OHC049-281736-
/O.EXP.KILN.SV.W.0076.000000T0000Z-130628T1730Z/
FRANKLIN OH-
126 PM EDT FRI JUN 28 2013
...THE SEVERE THUNDERSTORM WARNING FOR FRANKLIN COUNTY IN CENTRAL
OHIO WILL EXPIRE AT 130 PM EDT...
THE STORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE SEVERE
THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.
LAT...LON 3994 8279 3994 8281 3991 8281 3991 8279
3990 8279 3983 8280 3982 8283 3980 8283
3987 8320 4005 8320 4005 8277
TIME...MOT...LOC 1726Z 283DEG 27KT 3992 8293
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 10:17 AM EDT, 2 hours 42 minutes earlier.
Area forecast discussion, Jun 28, 10:17 AM EDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 1017 AM EDT FRI JUN 28 2013 .SYNOPSIS... AN UPPER LEVEL TROUGH WILL SETTLE INTO THE REGION AND THEN STALL OUT THIS WEEKEND. EMBEDDED DISTURBANCES...COMBINED WITH DAYTIME INSTABILITY...WILL SUPPORT SHOWERS AND THUNDERSTORMS DEVELOPING AT TIMES THROUGH THE PERIOD. COOLER AIR WILL SETTLE IN FOR THE WEEKEND. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... FEW SHOWERS HAVE BEEN DEVELOPING AND SKIRTING THE FAR NORTHERN COUNTIES. BUT OTHERWISE WILL CONTINUE TO BE IN A PRECIPITATION LULL. WITH HEATING AND DESTABILIZATION EXPECT SCATTERED SHOWERS AND THUNDERSTORMS TO DEVELOP THROUGH THE AFTERNOON. COVERAGE MAY BE EVEN GREATER THAN THAT IN CENTRAL OHIO. CONDITIONS MAY BE SUFFICIENT FOR SOME STRONGER STORMS PRIMARILY IN THE EASTERN COUNTIES. BUMPED UP HIGHS A BIT BASED ON SOUNDING AND OBSERVATIONAL TRENDS. && .SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY/... NUMERICAL MODEL SOLNS SHOWING ENERGY DROPPING DOWN THE BACK SIDE OF THE UPPER LOW OVER THE EASTERN GREAT LAKES FROM THE UPR MS VLY INTO THE OHIO VALLEY ON SATURDAY. IN RESPONSE TO THE UPPER LEVEL SUPPORT A SFC WAVE DEVELOPS ON SFC BOUNDARY WHICH DROPS S INTO THE OHIO VALLEY SATURDAY. WILL DIMINISH POPS TO CHC ACRS N AND SLIGHT CHC SOUTH OVERNIGHT. WITH SFC WAVE DEVELOPING...WL RAMP POPS UP TO LKLY CATEGORY FA WIDE BY SATURDAY AFTN. TEMPERATURES WILL BE COOLER SATURDAY...RANGING FORM THE MID 70S NW TO AROUND 80 SE. UPPER LEVEL LOW CLOSES OFF JUST TO OUR WEST SATURDAY NIGHT/SUNDAY TIME FRAME. THIS PLACES ILN/S FA IN FAVORABLE PRECIPITATION REGION WITH 925 MB/SFC LOW OVER SRN OHIO. WILL CONTINUE LKLY POPS SATURDAY NIGHT INTO SUNDAY AND THEN DROP THESE POPS SOUTHWARD BY SUNDAY AFTN. HIGH TEMPERATURES ON SUNDAY ARE EXPECTED TO BE CLOSE TO 10 DEGREES BELOW NORMAL...RANGING FROM THE LOWER 70S NW TO THE MID/UPR 70S SE. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... AN UPPER LEVEL TROUGH WILL SETTLE OVER THE EASTERN UNITED STATES THROUGH AT LEAST THE MIDDLE PART OF NEXT WEEK. A CLOSED 5H LOW IS FORECAST TO DEVELOP WITHIN THE TROUGH TOWARD SUNDAY AND THEN SLOWLY RETROGRADE BACK WEST INTO THE MID MISSISSIPPI VALLEY REGION THROUGH WEDNESDAY AND THURSDAY. THIS WILL RESULT IN AN UNSETTLED LONG TERM PERIOD WITH A CHANCE OF SHOWERS/THUNDERSTORMS PRETTY MUCH EVERY DAY. TOUGH TO RULE OUT PCPN AT ANYTIME WITH WEAK IMPULSES ROTATING THROUGH THE TROUGH AND AROUND THE LOW...BUT THINK THERE WILL BE A MARKED DIURNAL ENHANCEMENT GIVEN THE TIME OF YEAR. WILL GO AHEAD AND GENERALLY KEEP THE HIGHEST POPS DURING THE AFTERNOON INTO EARLY EVENING EACH DAY AND THEN TAPER THEM BACK DURING THE OVERNIGHT/MORNING HOURS. WITH THE TROUGH/UPPER LEVEL LOW OVERHEAD/NEARBY...8H TEMPS WILL REMAIN ON THE SEASONABLY COOLER SIDE. THIS SHOULD HELP KEEP HIGHS IN THE MID TO UPPER 70S THROUGH THE WEEKEND...THEN POSSIBLY WARMING INTO THE UPPER 70S TO LOWER 80S THROUGH MID WEEK AS THE AIRMASS BEGINS TO SLOWLY MODIFY. && .AVIATION /14Z FRIDAY THROUGH TUESDAY/... THOUGH AN UPPER TROUGH IS IN PLACE OVER THE EASTERN US...VFR CONDITIONS WILL CONTINUE. WIND HAS KEPT BR FROM FORMING EARLY TODAY. THERE WILL BE CONVECTION DEVELOPING IN AN UNSTABLE AIRMASS THIS AFTERNOON...SUPPORTED BY COOLER AIR ALOFT ARRIVING WITH MULTIPLE SHORT WAVES. KEPT CONDITIONS VFR AS IT IS DIFFICULT TO DETERMINE IF AND WHEN SCATTERED CONVECTION WILL AFFECT TAF SITES. WINDS WILL PICK UP OUT OF THE WEST NORTHWEST THIS AFTERNOON...WITH GUSTS OVER 20 KNOTS EXPECTED. OUTLOOK...THUNDERSTORMS POSSIBLE THROUGH TUESDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...AR NEAR TERM... SHORT TERM...AR LONG TERM...JGL AVIATION...CONIGLIO
Hazardous weather outlook, Jun 28, 5:50 AM EDT, 7 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 550 AM EDT FRI JUN 28 2013 INZ050-058-059-066-073>075-080-KYZ089>098-OHZ026-034-035-042>045- 051>053-060>062-070>072-077-078-291000- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY- LOGAN-UNION OH-MIAMI-CHAMPAIGN-CLARK-PREBLE-MONTGOMERY-GREENE-BUTLER- WARREN-CLINTON-HAMILTON-CLERMONT- 550 AM EDT FRI JUN 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. KYZ099-100-OHZ046-054>056-063>065-073-074-079>082-088-291000- MASON-LEWIS-DELAWARE-MADISON-FRANKLIN OH-LICKING-FAYETTE OH-PICKAWAY- FAIRFIELD-ROSS-HOCKING-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 550 AM EDT FRI JUN 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...CENTRAL OHIO AND SOUTH CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS THE REGION INTO THIS EVENING. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. HOWEVER...THERE IS A CHANCE THAT A FEW STORMS COULD BECOME STRONG TO SEVERE...CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 28, 12:12 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 1212 PM EDT FRI JUN 28 2013 OHZ052>054-281645- CHAMPAIGN OH-CLARK OH-MADISON OH- 1212 PM EDT FRI JUN 28 2013 ...A STRONG THUNDERSTORM WILL AFFECT WESTERN MADISON...EASTERN CLARK AND SOUTHEASTERN CHAMPAIGN COUNTIES THROUGH 1245 PM EDT... AT 1209 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR BUCK CREEK STATE PARK...MOVING SOUTHEAST AT 25 MPH. STORM HAZARDS INCLUDE... WINDS TO 50 MPH... PEA SIZE HAIL... SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...SOUTH CHARLESTON... CHOCTAW LAKE AND LONDON. ALSO...CATAWBA STATION...HARMONY...THORPS...CATAWBA...SOUTH VIENNA... PLATTSBURG...LISBON...BRIGHTON...NEWPORT AND MIDWAY ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM. LAT...LON 3999 8335 3972 8345 3993 8387 4008 8379
Local storm report, Jun 28, 12:21 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1221 PM EDT FRI JUN 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND DMG 6 SSW WARSAW 38.70N 84.92W
06/26/2013 GALLATIN KY NWS EMPLOYEE
SEVERAL TREES DOWNED A HALF MILE SOUTHWEST OF THE
KENTUCKY SPEEDWAY.
&&Special weather statement, Jun 28, 12:23 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1223 PM EDT FRI JUN 28 2013
OHZ026-044>046-281700-
DELAWARE OH-HARDIN OH-LOGAN OH-UNION OH-
1223 PM EDT FRI JUN 28 2013
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN UNION...NORTHEASTERN
LOGAN...SOUTHEASTERN HARDIN AND NORTHWESTERN DELAWARE COUNTIES
THROUGH 100 PM EDT...
AT 1224 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR MOUNT
VICTORY...MOVING SOUTHEAST AT 20 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PEA SIZE HAIL...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...RICHWOOD.
ALSO...BYHALIA...SOMERSVILLE...ESSEX...PHARISBURG...RADNOR AND
MAGNETIC SPRINGS ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 4068 8353 4063 8341 4051 8341 4051 8325
4050 8324 4045 8324 4044 8308 4044 8307
4026 8322 4053 8366Special weather statement, Jun 28, 12:23 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1223 PM EDT FRI JUN 28 2013
OHZ056-281645-
LICKING OH-
1223 PM EDT FRI JUN 28 2013
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN LICKING COUNTY
THROUGH 1245 PM EDT...
AT 1222 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
INTERSTATE 70 AT STATE ROUTE 13...MOVING SOUTHEAST AT 30 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
PEA SIZE HAIL...
THE STRONG THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
SOUTHEASTERN LICKING COUNTY...INCLUDING TOBOSO...BROWNSVILLE AND
GRATIOT.
LAT...LON 4005 8219 3995 8219 3995 8220 3994 8223
3992 8223 3991 8224 3992 8242 3993 8243
4009 8238 4006 8218Special weather statement, Jun 28, 12:43 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1243 PM EDT FRI JUN 28 2013
OHZ054-055-064-281715-
FRANKLIN OH-MADISON OH-PICKAWAY OH-
1243 PM EDT FRI JUN 28 2013
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN
PICKAWAY...MADISON AND WESTERN FRANKLIN COUNTIES THROUGH 115 PM
EDT...
AT 1242 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM RESACA TO INTERSTATE 70 AT US ROUTE 42 TO NEWPORT...
MOVING SOUTHEAST AT 35 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
PEA SIZE HAIL...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WEST JEFFERSON...LAKE
DARBY...MOUNT STERLING...HILLIARD...UPPER ARLINGTON...GROVE CITY...
OHIO STATE UNIVERSITY...SOUTH BLOOMFIELD...DOWNTOWN COLUMBUS AND
BEXLEY.
ALSO...LILLY CHAPEL...BIG PLAIN...AMITY...WRIGHTSVILLE...CHENOWETH...
GEORGESVILLE...DARBYDALE...HARRISBURG...DERBY AND NEW ROME ARE NEAR
THE PATH OF THIS LINE OF STRONG THUNDERSTORMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3962 8309 3968 8325 3970 8326 3969 8329
3979 8354 3997 8343 4011 8340 4011 8338
4001 8293 3978 8290The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 9:27 PM EDT | Special Weather Statement | ILN | Licking | 33 min |
| Jun 27, 9:39 PM EDT | Special Weather Statement | ILN | Mercer | 36 min |
| Jun 27, 10:06 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Mercer, Miami, Shelby | 39 min |
| Jun 27, 10:43 PM EDT | Special Weather Statement | ILN | Miami | 47 min |
| Jun 28, 1:10 AM EDT | Special Weather Statement | ILN | Clinton | 50 min |
| Jun 28, 2:40 AM EDT | Special Weather Statement | ILN | Pike, Ross | 50 min |
| Jun 28, 12:12 PM EDT | Special Weather Statement | ILN | Clark, Madison | 33 min |
| Jun 28, 12:23 PM EDT | Special Weather Statement | ILN | Licking | 22 min |
| Jun 28, 12:43 PM EDT | Special Weather Statement | ILN | Franklin, Madison | 32 min |
| Jun 28, 1:06 PM EDT | Special Weather Statement | ILN | Pickaway | 24 min |
| Jun 28, 1:17 PM EDT | Special Weather Statement | ILN | Delaware | 28 min |
| Jun 28, 1:33 PM EDT | Special Weather Statement | ILN | Hocking | 27 min |
| Jun 28, 1:46 PM EDT | Special Weather Statement | ILN | Licking | 29 min |
| Jun 28, 2:01 PM EDT | Special Weather Statement | ILN | Hocking | 14 min |
| Jun 28, 2:11 PM EDT | Special Weather Statement | ILN | Licking | 34 min |
| Jun 28, 2:16 PM EDT | Special Weather Statement | ILN | Hocking | 29 min |
| Jun 28, 3:25 PM EDT | Special Weather Statement | ILN | Darke | 50 min |
| Jun 28, 3:54 PM EDT | Special Weather Statement | ILN | Miami | 51 min |
| Jun 28, 4:09 PM EDT | Special Weather Statement | ILN | Montgomery, Preble | 51 min |
| Jun 28, 4:21 PM EDT | Special Weather Statement | ILN | Clark | 39 min |
| Jun 28, 4:22 PM EDT | Special Weather Statement | ILN | Union | 23 min |
| Jun 28, 4:44 PM EDT | Special Weather Statement | ILN | Delaware | 31 min |
| Jun 28, 4:50 PM EDT | Special Weather Statement | ILN | Clinton, Greene, Warren | 40 min |
| Jun 28, 4:58 PM EDT | Special Weather Statement | ILN | Champaign, Clark, Madison | 47 min |
| Jun 28, 5:13 PM EDT | Special Weather Statement | ILN | Butler, Hamilton | 47 min |
| Jun 28, 5:54 PM EDT | Special Weather Statement | ILN | Pickaway | 51 min |
| Jun 28, 6:41 PM EDT | Special Weather Statement | ILN | Hocking | 19 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.